Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2000, Volume 45, Issue 4, Pages 793–818 (Mi tvp513)  

This article is cited in 4 scientific papers (total in 4 papers)

XX International Seminar on Stability Problems of Stochastic Models (Abstracts) I

V. M. Zolotarev, V. Yu. Korolev


DOI: https://doi.org/10.4213/tvp513

Full text: PDF file (1528 kB)

English version:
Theory of Probability and its Applications, 2001, 45:4, 699–724

Bibliographic databases:


Citation: V. M. Zolotarev, V. Yu. Korolev, “XX International Seminar on Stability Problems of Stochastic Models (Abstracts) I”, Teor. Veroyatnost. i Primenen., 45:4 (2000), 793–818; Theory Probab. Appl., 45:4 (2001), 699–724

Citation in format AMSBIB
\Bibitem{ZolKor00}
\by V.~M.~Zolotarev, V.~Yu.~Korolev
\paper XX International Seminar on Stability Problems of Stochastic Models (Abstracts)~I
\jour Teor. Veroyatnost. i Primenen.
\yr 2000
\vol 45
\issue 4
\pages 793--818
\mathnet{http://mi.mathnet.ru/tvp513}
\crossref{https://doi.org/10.4213/tvp513}
\zmath{https://zbmath.org/?q=an:1101.00304}
\transl
\jour Theory Probab. Appl.
\yr 2001
\vol 45
\issue 4
\pages 699--724
\crossref{https://doi.org/10.1137/S0040585X97978683}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000171923100018}


Linking options:
  • http://mi.mathnet.ru/eng/tvp513
  • https://doi.org/10.4213/tvp513
  • http://mi.mathnet.ru/eng/tvp/v45/i4/p793

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hu C.Y., Lin G.D., “Some inequalities for characteristic functions”, Journal of Mathematical Analysis and Applications, 309:1 (2005), 336–352  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Hu Ch.-Yu., Lin G.D., “Some inequalities for characteristic functions. II”, Journal of Mathematical Analysis and Applications, 328:1 (2007), 201–219  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Makhoukhi M.B., “An approximation for the power function of a non–parametric test of fit”, Statistics & Probability Letters, 78:8 (2008), 1034–1042  crossref  mathscinet  zmath  isi  scopus
    4. Hu Ch.-Yu., Lin G.D., “Some inequalities for Laplace transforms”, Journal of Mathematical Analysis and Applications, 340:1 (2008), 675–686  crossref  mathscinet  zmath  adsnasa  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:252
    Full text:119
    First page:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022